Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On bounds for the derivative of analytic functions


Author: Dorothy Browne Shaffer
Journal: Proc. Amer. Math. Soc. 37 (1973), 517-520
MSC: Primary 30A76
MathSciNet review: 0310256
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ g(z)$ be analytic and $ \vert g(z)\vert \leqq 1$ in $ \vert z\vert < 1;g(z) = \sum\nolimits_{k = p}^\infty {{a_k}{z^k},p \geqq 1} $, then a sharp upper bound is derived for $ \vert g'(z)\vert$. Let $ h(z)$ be analytic for $ \vert z\vert < 1,h(0) = 1,\operatorname{Re} h(z) > \alpha $ where $ 0 \leqq \alpha < 1$, then bounds for $ \vert h'(z)\vert$ are derived and sharpened for a function with missing terms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A76

Retrieve articles in all journals with MSC: 30A76


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0310256-5
PII: S 0002-9939(1973)0310256-5
Article copyright: © Copyright 1973 American Mathematical Society